# SDR SWAA2018110526394

- Difficulty date: August 26, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 113A2500
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT UPPER TRAILING EDGE WEDGE AT OUTBOARD MAIN TRACK DELAMINATED.  REPAIRED WEDGE IAW SRM.
